# SDR USAA20090722SB121

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE LEFT HAND AFT OVERWING EXIT DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY.  OPERATIONAL CHECK OK.
